# SDR TWAA9804705

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 17 MAINTENANCE CHECK, EDDY CURRENT SHOWED CRACKS IN FWD UPPER AND LWR FASTENER HOLES IN RIB CHORD UPPER VERTICAL FLANGE, 6 AND 12 O'CLOCK POSITION, FS 760, LBL 70.  REPAIRED PER ARA 11715.  (M)
